Are we failing the repeating students? Characteristics associated with students who repeat first-year university mathematics

Full text for this resource is not available from the Research Repository.

Snead, SL, Walker, Lyndon ORCID: 0000-0002-6939-9721 and Loch, B ORCID: 0000-0001-6497-9447 (2022) Are we failing the repeating students? Characteristics associated with students who repeat first-year university mathematics. International Journal of Mathematical Education in Science and Technology, 53 (1). pp. 227-239. ISSN 0020-739X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44730
DOI https://doi.org/10.1080/0020739X.2021.1961899
Official URL https://www.tandfonline.com/doi/full/10.1080/00207...
Subjects Current > FOR (2020) Classification > 3903 Education systems
Current > FOR (2020) Classification > 3904 Specialist studies in education
Current > Division/Research > Centre for International Research on Education Systems (CIRES)
Keywords higher education; failure risk; mathematical competency; student performance; disadvantaged backgrounds; student retention; student support
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login